# SDR DALA2022121908198

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 125,807 hours, 18,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EXIT SIGN LENS MISSING FOR OVERHEAD SIGN AT ROLL 16 RT SIDE. CORRECTIVE ACTION: REPLACED CROSS AISLE EXIT SIGN LENS AT ROLL 16 RT SIDE IAW AMM 33-51 OPS NORMAL OK FOR SERVICE.
